# SDR CA990916007

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 5280 · Landing Gear Doors
- Part: Rivet
- Condition: Sheared
- Location: Lt Mlg Door
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR DOWN SELECTION, LT DOOR DID NOT RETRACT.  QRH PROCEDURE CARRIED OUT, AIRCRAFT LANDED.  GEAR DOOR LATCH TORQUE TUBE RIVET SHEARED.  MINOR DAMAGE TO DOOR.  SHEARED RIVET REPLACED WITH BOLT, RETRACTION TEST CARRIED OUT, SERVICEABLE.
